# SDR 97ZZZX755

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N531PU
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837039
- System (JASC): 7130 · Engine Fireseals
- Part: Mount
- Part number: 6711961
- Condition: Defective
- Location: Eng
- Part time: 4,193 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT REMOVED DURING ENGINE CHANGE DUE TO WEAR IN LOWER TUBES CAUSED BY LOWER COWLING CLAMPS.  AFTER TUBES REPLACED BY APPROVED MOUNT REPAIR SERVICE, FOUND THAT DOWNLOCK BLOCK WAS INCORRECTLY WELDED ON RESULTING IN NOSE GEAR DRAG BRACE NOT BEING OVER CENTER AND 'LOCKED'.  NOTE:  LANDING GEAR WORKED NORMALLY AND INDICATORS WERE CORRECT.  TOOK 3 ADDITIONAL REPAIR ATTEMPTS BEFORE CORRECT AND SERVICEABLE.
